# SDR PCAA0204040

- Difficulty date: April 1, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 22,868 hours, 25,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FOUND EMERGENCY LIGHTS ON FLOOR THIRD AND FORTH LIGHTS BACK WERE INOPERATIVE.  LAMP ASSEMBLIES WERE REPLACED DUE TO WIRES BEING CRUSHED.  ALL OPERATIONAL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
